# SDR SWIA200922158

- Difficulty date: May 17, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,651 hours, 33,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 ANGLE AND WEB CRACKED.  (C CHECK)  REPAIRED PER REO.
